# SDR AWXA0000716

- Difficulty date: October 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 4,775 hours, 1,991 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH LIGHT AT 10C DOES NOT WORK.  RE-TERMINATED E-PATH WIRE AT SEAT DISCONNECT 5751VC, 10 RT.
